# SDR SWAA2025121244299

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 15,955 hours, 7,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LAMPED LT AFT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-51-04. OPS CHECKED GOOD.
